Alert archive / California / Beach Hazards Statements in 2019

Beach Hazards Statement 17, NWS San Diego, CA

June 30, 2019Orange County, San Diego County, California

NWS San Diego, CA issued this beach hazards statement at Jun 30, 2019, 6:06 PM PDT for Orange County, San Diego County, California. It took effect at Jul 2, 2019, 10:00 AM PDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Jun 30, 2019, 6:06 PM PDT (01:06 UTC)
In effect from
Jul 2, 2019, 10:00 AM PDT
Expired
Jul 7, 2019, 1:10 PM PDT
In force
5 days
Issued by
NWS San Diego, CA

Counties Orange County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 1.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2019-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2019-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3021 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

091 
WHUS46 KSGX 010106
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
606 PM PDT Sun Jun 30 2019

CAZ043-552-011200-
/O.NEW.KSGX.BH.S.0017.190702T1700Z-190705T1000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
606 PM PDT Sun Jun 30 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH
LATE THURSDAY NIGHT...

The National Weather Service in San Diego has issued a Beach
Hazards Statement, which is in effect from Tuesday morning 
through late Thursday night. 

* Waves and Surf...A long period southwest swell will generate
  above average surf of 3 to 6 feet on Orange and San Diego County
  beaches.

* Impacts...Minor tidal overflow at the beaches and harbors most 
  susceptible to tidal runup. This includes Seal Beach and Sunset 
  Beach in Orange County, and Cardiff Beach and Imperial Beach in 
  San Diego County. High tides near 6.7 feet will occur each 
  evening between 9 PM and Midnight.

* Rip Currents...Increased risk of strong rip currents that can 
  pull swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches.  Obey posted warning
signs and flags and talk to a lifeguard before swimming.  Use
caution when in or near the water and always swim near a
lifeguard.

&&

$$

Moede
20 follow-up statements
968 
WHUS46 KSGX 011155
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
455 AM PDT Mon Jul 1 2019

CAZ043-552-012100-
/O.CON.KSGX.BH.S.0017.190702T1700Z-190705T1000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
455 AM PDT Mon Jul 1 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH
LATE THURSDAY NIGHT...

The National Weather Service in San Diego has issued a Beach
Hazards Statement, which is in effect from Tuesday morning 
through late Thursday night. 

* Waves and Surf...A long period southwest swell will generate 
  above average surf of 3 to 6 feet on Orange and San Diego 
  County beaches. 

* Impacts...Minor tidal overflow at the beaches and harbors most 
  susceptible to tidal runup. This includes Seal Beach and 
  Sunset Beach in Orange County, and Cardiff Beach and Imperial 
  Beach in San Diego County. High tides near 6.7 feet will occur 
  each evening between 9 PM and Midnight. 

* Rip Currents...Increased risk of strong rip currents that can 
  pull swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning 
signs and flags and talk to a lifeguard before swimming. Use 
caution when in or near the water and always swim near a lifeguard.

&&

$$

APR

https://www.weather.gov/sandiego
641 
WHUS46 KSGX 011958
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
1258 PM PDT Mon Jul 1 2019


CAZ043-552-020500-
/O.CON.KSGX.BH.S.0017.190702T1700Z-190705T1000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
1258 PM PDT Mon Jul 1 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH
LATE THURSDAY NIGHT...

* Waves and Surf...A long period southwest swell will generate 
  above average surf of 3 to 6 feet on Orange and San Diego 
  County beaches. 

* Impacts...Minor tidal overflow at the beaches and harbors most 
  susceptible to tidal runup. This includes Seal Beach and 
  Sunset Beach in Orange County, and Cardiff Beach and Imperial 
  Beach in San Diego County. High tides near 6.7 feet will occur 
  each evening between 9 PM and Midnight. 

* Rip Currents...Increased risk of strong rip currents that can 
  pull swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming. Use
caution when in or near the water and always swim near a
lifeguard.

&&

$$

Connolly

https://www.weather.gov/sandiego
416 
WHUS46 KSGX 020431
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
931 PM PDT Mon Jul 1 2019

CAZ043-552-021300-
/O.CON.KSGX.BH.S.0017.190702T1700Z-190705T1000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
931 PM PDT Mon Jul 1 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH LATE THURSDAY NIGHT...

* Waves and Surf...A long period southwest swell will generate 
  above average surf of 3 to 6 feet on Orange and San Diego 
  County beaches. 

* Impacts...Minor tidal overflow at beaches and harbors that are
  most prone to flooding from tidal runup. This includes Seal 
  Beach and Sunset Beach in Orange County, and Cardiff Beach and 
  Imperial Beach in San Diego County. High tides near 6.7 feet 
  will occur each evening between 9 PM and Midnight. 

* Rip Currents...Increased risk of strong rip currents that can 
  pull swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming. 

&&

$$

Moede
022 
WHUS46 KSGX 021247
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
547 AM PDT Tue Jul 2 2019

CAZ043-552-022100-
/O.CON.KSGX.BH.S.0017.190702T1700Z-190705T1000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
547 AM PDT Tue Jul 2 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 10 AM PDT THIS
MORNING THROUGH LATE THURSDAY NIGHT...

* Waves and Surf...A long period southwest swell will generate 
  above average surf of 3 to 6 feet on Orange and San Diego 
  County beaches. 

* Impacts...Minor tidal overflow at beaches and harbors that are 
  most prone to flooding from tidal runup. This includes Seal 
  Beach and Sunset Beach in Orange County, and Cardiff Beach and 
  Imperial Beach in San Diego County. High tides near 6.7 feet 
  will occur each evening between 9 PM and Midnight. 

* Rip Currents...Increased risk of strong rip currents that can 
  pull swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$

APR

https://www.weather.gov/sandiego
909 
WHUS46 KSGX 021941
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
1241 PM PDT Tue Jul 2 2019


CAZ043-552-030500-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190705T1000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
1241 PM PDT Tue Jul 2 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
THURSDAY NIGHT...

* Waves and Surf...A long period southwest swell will generate 
  above average surf of 3 to 6 feet on Orange and San Diego 
  County beaches. 

* Impacts...Minor tidal overflow at beaches and harbors that are 
  most prone to flooding from tidal runup. This includes Seal 
  Beach and Sunset Beach in Orange County, and Cardiff Beach and 
  Imperial Beach in San Diego County. High tides near 6.7 feet 
  will occur each evening between 9 PM and Midnight. 

* Rip Currents...Increased risk of strong rip currents that can 
  pull swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$

Connolly

https://www.weather.gov/sandiego
436 
WHUS46 KSGX 030453
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
953 PM PDT Tue Jul 2 2019

CAZ043-552-031300-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190705T1000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
953 PM PDT Tue Jul 2 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
THURSDAY NIGHT...

* Waves and Surf...A long period southwest swell will generate 
  above average surf of 3 to 6 feet on Orange and San Diego 
  County beaches. 

* Impacts...Minor tidal overflow at beaches and harbors that are 
  most prone to flooding from tidal runup. This includes Seal 
  Beach and Sunset Beach in Orange County, and Cardiff Beach and 
  Imperial Beach in San Diego County. High tides near 6.7 feet 
  will occur each evening between 9 PM and Midnight. 

* Rip Currents...Increased risk of strong rip currents that can 
  pull swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$

Moede
536 
WHUS46 KSGX 031251
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
551 AM PDT Wed Jul 3 2019


CAZ043-552-032100-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190705T1000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
551 AM PDT Wed Jul 3 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
THURSDAY NIGHT...

* Waves and Surf...A long period southwest swell will generate 
  above average surf of 3 to 6 feet on Orange and San Diego 
  County beaches. 

* Impacts...Minor tidal overflow at beaches and harbors that are 
  most prone to flooding from tidal runup. This includes Seal 
  Beach and Sunset Beach in Orange County, and Cardiff Beach and 
  Imperial Beach in San Diego County. High tides near 6.7 feet 
  will occur each evening between 9 PM and Midnight. 

* Rip Currents...Increased risk of strong rip currents that can 
  pull swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$

APR

https://www.weather.gov/sandiego
264 
WHUS46 KSGX 032031
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
131 PM PDT Wed Jul 3 2019

CAZ043-552-040515-
/O.EXT.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
131 PM PDT Wed Jul 3 2019

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SUNDAY EVENING...

* Surf...Elevated swells from 190-210 degrees at 14-17 seconds 
  will continue above average surf of 3 to 6 feet on Orange and 
  San Diego County beaches through Sunday evening. 

* Impacts...Minor tidal overflow at beaches and harbors that are
  most prone to flooding from tidal runup through Thursday night.
  This includes Seal Beach and Sunset Beach in Orange County, and
  Cardiff Beach and Imperial Beach in San Diego County. High 
  tides near 6.7 feet will occur each evening between 9 PM and 
  Midnight tonight. 

* Rip Currents...High risk of strong rip currents that can pull 
  swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$

https://www.weather.gov/sandiego

JJT
402 
WHUS46 KSGX 040307
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
807 PM PDT Wed Jul 3 2019

CAZ043-552-041200-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
807 PM PDT Wed Jul 3 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* Surf...Elevated south swells from 190-210 degrees at 14-17 
  seconds will bring above average surf of 3 to 6 feet to Orange 
  and San Diego County beaches through Sunday evening.

* High Tides...
  Tonight..........6.7 feet at 10:09 PM 
  Thursday night...6.4 feet at 10:55 PM
  Friday night.....6.0 feet at 11:46 PM
  Saturday night...5.4 feet at 12:43 AM (Sunday morning) 

* Impacts...Minor tidal overflow tonight and Thursday night at the 
  beaches that are most prone to flooding. This includes Seal Beach
  and Sunset Beach in Orange County, and Cardiff Beach and Imperial 
  Beach in San Diego County.  

* Rip Currents...High risk of strong rip currents that can pull 
  swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$

Moede
460 
WHUS46 KSGX 041229
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
529 AM PDT Thu Jul 4 2019

CAZ043-552-042045-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
529 AM PDT Thu Jul 4 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* Surf...Elevated south swells from 190-210 degrees at 14-17 
  seconds will bring above average surf of 3 to 6 feet to Orange 
  and San Diego County beaches through Sunday evening. 

* High Tides...Tonight...6.4 feet at 10:55 PM. Friday night...6.0
  feet at 11:46 PM. Saturday night...5.4 feet at 12:43 AM (Sunday
  morning) 

* Impacts...Minor tidal overflow tonight and Thursday night at 
  the beaches that are most prone to flooding. This includes 
  Seal Beach and Sunset Beach in Orange County, and Cardiff 
  Beach and Imperial Beach in San Diego County. 

* Rip Currents...High risk of strong rip currents that can pull 
  swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$

APR

https://www.weather.gov/sandiego
923 
WHUS46 KSGX 042019
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
119 PM PDT Thu Jul 4 2019

...ELEVATED SURF THROUGH SUNDAY EVENING...

CAZ043-552-050500-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
119 PM PDT Thu Jul 4 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* Surf...Elevated south swells from 190-210 degrees at 14-17 
  seconds will bring above average surf of 3 to 6 feet to Orange 
  and San Diego County beaches through Sunday evening. 

* High Tides...Tonight...6.4 feet at 10:55 PM. Friday night... 
  6.0 feet at 11:46 PM. Saturday night...5.4 feet at 12:43 AM 
  (Sunday morning) 

* Impacts...Minor tidal overflow tonight and Thursday night at 
  the beaches that are most prone to flooding. This includes 
  Seal Beach and Sunset Beach in Orange County, and Cardiff 
  Beach and Imperial Beach in San Diego County. 

* Rip Currents...High risk of strong rip currents that can pull 
  swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$

CO

https://www.weather.gov/sandiego
338 
WHUS46 KSGX 050454
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
954 PM PDT Thu Jul 4 2019

...ELEVATED SURF THROUGH SUNDAY EVENING...

CAZ043-552-051300-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
954 PM PDT Thu Jul 4 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* Surf...Elevated south swells from 190-210 degrees at 14-17 
  seconds will bring above average surf of 3 to 6 feet to Orange 
  and San Diego County beaches through Sunday evening. 

* High Tides...Tonight...6.4 feet at 10:55 PM. Friday night... 
  6.0 feet at 11:46 PM. Saturday night...5.4 feet at 12:43 AM 
  (Sunday morning) 

* Impacts...Minor tidal overflow tonight and Thursday night at 
  the beaches that are most prone to flooding. This includes 
  Seal Beach and Sunset Beach in Orange County, and Cardiff 
  Beach and Imperial Beach in San Diego County. 

* Rip Currents...High risk of strong rip currents that can pull 
  swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$

Connolly

https://www.weather.gov/sandiego
136 
WHUS46 KSGX 051255
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
555 AM PDT Fri Jul 5 2019

...ELEVATED SURF THROUGH SUNDAY EVENING...

CAZ043-552-052100-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
555 AM PDT Fri Jul 5 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* Surf...Elevated south swells from 190-210 degrees at 14-17 
  seconds will bring above average surf of 3 to 6 feet to Orange 
  and San Diego County beaches through Sunday evening. 

* High Tides...Tonight... 6.0 feet at 11:46 PM. Saturday 
  night...5.4 feet at 12:43 AM (Sunday morning)
  

* Impacts...Minor tidal overflow tonight and Thursday night at 
  the beaches that are most prone to flooding. This includes 
  Seal Beach and Sunset Beach in Orange County, and Cardiff 
  Beach and Imperial Beach in San Diego County. 

* Rip Currents...High risk of strong rip currents that can pull 
  swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$


https://www.weather.gov/sandiego
234 
WHUS46 KSGX 052003
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
103 PM PDT Fri Jul 5 2019


CAZ043-552-060500-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
103 PM PDT Fri Jul 5 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* Surf...South swells from 190-200 degrees at 14-15 seconds will
  bring surf of 3 to 5 feet with sets to 6 feet to Orange and San
  Diego County beaches through Sunday. 

* High Tides...Tonight... 6.0 feet at 11:46 PM. Saturday night...
  5.4 feet at 12:43 AM (Sunday morning) 

* Impacts...Minor tidal overflow tonight and Thursday night at 
  the beaches that are most prone to flooding. This includes 
  Seal Beach and Sunset Beach in Orange County, and Cardiff 
  Beach and Imperial Beach in San Diego County. 

* Rip Currents...High risk of strong rip currents that can pull 
  swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$
058 
WHUS46 KSGX 060440
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
940 PM PDT Fri Jul 5 2019

CAZ043-552-061300-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
940 PM PDT Fri Jul 5 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* Surf...South swells from 190-200 degrees at 14-15 seconds will
  bring surf of 3 to 5 feet with local sets to 6 feet to Orange 
  and San Diego County beaches through Sunday. 

* High Tides...

  Tonight... 6.0 feet at 11:46 PM. 
  Saturday night... 5.4 feet at 12:43 AM (Sunday morning) 

* Impacts...High risk of strong rip currents that can pull 
  swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$

Maxwell
053 
WHUS46 KSGX 061323
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
623 AM PDT Sat Jul 6 2019

CAZ043-552-062130-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
623 AM PDT Sat Jul 6 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* Surf...South swells from 190-200 degrees at 14-15 seconds will
  bring surf of 3 to 5 feet through Sunday, with local sets to 6
  feet today. 

* High Tides...Tonight... 5.4 feet at 12:43 AM (Sunday morning)

* Impacts...High risk of strong rip currents that can pull 
  swimmers out to sea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$
801 
WHUS46 KSGX 062019
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
119 PM PDT Sat Jul 6 2019

CAZ043-552-070500-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
119 PM PDT Sat Jul 6 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* Surf...South swells from 180-210 degrees at 12-15 seconds will
  bring surf of 2 to 4 feet through Sunday. 

* High Tides...Tonight... 5.4 feet at 12:43 AM (Sunday morning)

* Impacts...Rip currents can pull swimmers out to sea.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$


https://www.weather.gov/sandiego
134 
WHUS46 KSGX 070308
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
808 PM PDT Sat Jul 6 2019


CAZ043-552-071300-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
808 PM PDT Sat Jul 6 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* Surf...South swells from 180-210 degrees at 12-15 seconds will 
  bring surf of 2 to 4 feet through Sunday. 

* High Tides...Tonight... 5.4 feet at 12:43 AM (Sunday morning)

* Impacts...Rip currents can pull swimmers out to sea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$


https://www.weather.gov/sandiego
587 
WHUS46 KSGX 071226
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
526 AM PDT Sun Jul 7 2019

...ELEVATED SURF AT TIMES THROUGH THIS EVENING...

.Surf is subsiding in most areas but may remain locally elevated
on favored southwest facing beaches through this evening.

CAZ043-552-072100-
/O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
526 AM PDT Sun Jul 7 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* Surf...South swells from 180-210 degrees at 12-15 seconds will
  bring surf of 2 to 4 feet through Sunday evening, with local
  sets to 5 feet. 

* High Tides...Tonight... 5.4 feet at 12:43 AM (Sunday morning)

* Impacts...Rip currents can pull swimmers out to sea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$

Rodriguez
https://www.weather.gov/sandiego
624 
WHUS46 KSGX 072010
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
110 PM PDT Sun Jul 7 2019


CAZ043-552-072115-
/O.CAN.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
110 PM PDT Sun Jul 7 2019

...BEACH HAZARDS STATEMENT IS CANCELLED...

The National Weather Service in San Diego has cancelled the Beach
Hazards Statement. 

Surf will mostly 1 to 3 feet the rest of this afternoon and
evening. A slight increase in surf is expected from another south
swell Monday, but that will mostly be 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming.

&&

$$

Maxwell

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Jun 30, 1:07 PM PDT, 4 hours 59 minutes earlier.

Area forecast discussion, Jun 30, 1:07 PM PDT, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
107 PM PDT Sun Jun 30 2019

.SYNOPSIS...
Fair weather with increasing coastal clouds during nights and
mornings is expected this week. After a warm day today, cooler
weather will prevail as low pressure aloft strengthens. High
pressure will bring warmer weather and less coastal cloudiness for
the upcoming weekend.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

After this morning's wave of clouds and sprinkles, the atmosphere
has been gradually drying out today. Only some mid level clouds
remain to accent our skies this afternoon over southeast
California. Temperatures are running a few degrees higher today
than they did yesterday at this time. They will probably achieve
mid 90s for portions of the inland valleys and high desert, and
between 105-110 in the lower desert, representing the highest
temps we'll get across SoCal until next weekend. A low pressure
trough will gently and gradually deepen along the West Coast
Monday through Thursday. That will help redevelop and deepen our
marine layer such that coastal low clouds will become more uniform
in coverage and with a greater extent in time each night and
morning. Clouds should extend into portions of inland valleys each
night and morning Tuesday into Friday. A coastal eddy appears
poised to assist. Temps will come down to just below average
levels, especially Wednesday and Thursday (Independence Day). The
trough weakens this coming weekend, indicating a warming trend and
less coastal cloud extent each night and morning. That will leave
us with fairly typical early summer weather and close to average
temperatures. Very preliminary indications for week two in July
are to expand the high pressure across the Southwest for even more
warming, but still there is no real indicator of a late summer
monsoon pattern developing yet.

&&

.AVIATION...
302000Z...SCT clouds around 10,000 ft MSL continuing through today,
then clearing overnight. Widespread low clouds to move in tonight
after 08Z with bases 600-1000 ft MSL, spreading 10-15 miles inland.
Areas of local vis 2-4 miles over the higher coastal terrain.
Scatter out expected 16-17Z Monday.

&&

.MARINE...
No hazardous marine conditions are expected through Thursday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

PUBLIC...MM
AVIATION/MARINE...Connolly

Nearby

Beach Hazards Statements in California, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.